MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000355649

Медицинская библиотека · Onkologie · 2013

Radiation recall dermatitis induced by pazopanib.

Azad Arun, Maddison Claire, Stewart Josephine

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Pazopanib is a multi-targeted tyrosine kinase inhibitor that has recently been approved for treatment of advanced clear cell renal cell carcinoma (RCC). There are no previous reports of pazopanib triggering radiation recall dermatitis (RRD).

CASE REPORT: A 60-year-old male patient was commenced on pazopanib for metastatic RCC 2 weeks prior to receiving radiotherapy (10×30 Gy) to bone metastases at the T9 and L4 vertebrae and right mid-shaft of humerus. Although there were no immediate complications from radiotherapy, 2 weeks after finishing radiation he developed a pruritic, erythematous, maculo-papular rash localized to the T9 and right humeral radiotherapy fields. The patient was diagnosed with RRD induced by pazopanib and commenced on a course of oral prednisolone, which resulted in resolution of his rash. He has now completed 5 months of pazopanib with no recurrence of RRD.

CONCLUSION

We report the first case of RRD triggered by pazopanib. With increasing use of pazopanib for advanced RCC, clinicians must be aware of the possibility that RRD can occur in patients treated with this agent following radiotherapy.

Для цитирования: Azad Arun, Maddison Claire, Stewart Josephine. Radiation recall dermatitis induced by pazopanib.. Onkologie. 2013. DOI: 10.1159/000355649.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.